# SDR SWIA2020041050078

- Difficulty date: January 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AFT SIDE F.S.625.00 RIGHT INTERCOASTAL CLIP MID FUSELAGE CRACKED.   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED INTERCOASTAL CLIP AT PRESSURE BULKHEAD AFT SIDE FS 625.00 IAW CRJ200 SRM
